# SDR 96ZZZM426

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 760
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FS 760 RIGHT SIDE BETWEEN WING CENTER TANK AND FLOOR LEVEL RBL 67, HEAVY CORROSION ON FRAME AND PRESS PAN WEB.  REMOVED OUTSIDE FAIRING FOR S/M ACCESS AND REMOVED FASTENERS PER SRM 51-30-2.  REMOVED CORROSION ON FRAME PER SRM 51-10-6 MATERIAL LOSS .005.  REMOVED PRESS PAN WEB FOUND CORROSION OUT OF LIMITS.  ALODINE AND PRIMED PER SRM 51-10-2.  FABRICATED AND INSTALLED NEW PRESS PAN WEB 2024 T-3 .040 2 INCH BY 8 INCH PER SRM 51-10-1.  INSTALLED PRESS BOX PER SRM 51-30-2.
